# SDR SWAA2023081787422

- Difficulty date: July 20, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATED PLATE HOLES ELONGATED 00202145090000012<[01] REMOVED SERRATED PLATES AT R/W DEFLECTION CONTROL RIB UPPER TAB AND UPPER SUPPORT BEAM IN REF B737-700 SRM 51-40-02-0G-0. FABRICATED OUTBOARD DOUBLER (1) IN REF B737-700 SRM 57-51-02-2R-4 REPAIR 4 MATERIAL USED 15-5PH .100'. RREPLACED SERRATED PLATES [3;4] REMOVED IN STEP 1 INSTALLED OUTBOARD DOUBLER [1]; FILLER [2] AND DOUBLER [1] REF.737-700-SRM 57-51-02-2R-1 REPAIR 1 AND 57-51-02-2R-4 REPAIR 4 MIXED SEALANT BMS 5-95 P/N 0870B002BM654SKN40 AT AUG/08/23 13:00 PM SQUEEZE TIME AUG/08/23 13:15PM. INSTALLED TENSION BOLTS (2) P/N:BACB30US4K12DM PO#:2030865; WASHER (4) P/N:BACW10BP4APU PO#:1792296; NUTS (2) P/N:BACN10JD104CD CUTTER PIN P/N:BACP18BC02A06P REF.737-700-SRM 57-51-02-2R-1 REPAIR 1 AND 57-51-02-2R-4 REPAIR 4.;[02] VERIFIED STEP 1
